# SDR IPXA2017011312677

- Difficulty date: January 5, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 60,626 hours, 15,339 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP082147
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, MAIN CABIN FLOOR PANEL WSP0821-47 CORRODED.  REMOVED AND REPLACED THE FLOOR PANEL IAW DWG WSP0821.
